# SDR AALA20101124TUL11

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STATION 377.7 AND RIGHT BUTTLINE 54.  REPAIRED LATERAL FLOORBEAM AT STATION 377.7 AT RIGHT BUTTLINE 47 TO RIGHT BUTTLINE 70 PER IAW SRM 53-00-51-2R 3.
